MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was selected for a thrombectomy procedure.However, it was noted that the console was not functioning properly and had system error relay.The procedure was cancelled.No patient complications were reported.
 
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was selected for a thrombectomy procedure.However, it was noted that the console was not functioning properly and had system error relay.The procedure was cancelled.No patient complications were reported.It was further reported that the issue occurred during preparation and patient was already sedated.It was further reported that it was error 15 "relay test failed to complete" that occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated b5 - describe event or problem.Updated: e1 - initial reporter facility name.Updated: d4 - serial number.Device evaluated by mfr.: the ultra console was received in good condition with no physical damages or defects observed.The ultra console was plugged into the wall outlet source and failed a number of test steps.There was display error "relay test failed to complete", during the time of testing.The unit main power was reset at the lower back of the console, but the unit failed.This failure was due a defective power supply relay.The issue was confirmed.
 
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was selected for a thrombectomy procedure.However, it was noted that the console was not functioning properly and had system error relay.The procedure was cancelled.No patient complications were reported.It was further reported that the issue occurred during preparation and patient was already sedated.

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11028142
Report Number2134265-2020-18013
Device Sequence Number13620020
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/04/2021
02/02/2021
03/09/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/12/2021
02/24/2021
03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1